标题:A comparison theorem and uniqueness theorem of backward doubly stochastic differential equations
作者:Lin, Qian; Wu, Zhen
作者机构:[Lin, Q] School of Mathematics, Shandong University, Jinan 250100, China, Laboratoire de Mathématiques, CNRS UMR 6205, Université de Bretagne Occident 更多
通讯作者:Wu, Z(wuzhen@sdu.edu.cn)
通讯作者地址:[Wu, Z]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:应用数学学报(英文版)
出版年:2011
卷:27
期:2
页码:223-232
DOI:10.1007/s10255-011-0057-y
关键词:backward doubly stochastic differential equations;comparison theorem;backward stochastic integral;uniqueness theorem
摘要:In this paper, we deal with one dimensional backward doubly stochastic differential equations (BDSDEs). We obtain a comparison theorem and a uniqueness theorem for BDSDFs with continuous coefficients.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-79952551481&doi=10.1007%2fs10255-011-0057-y&partnerID=40&md5=5a94bffe6e658615ba0d7fe4f2d0c2a6
TOP